RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 3, Pages 658–669 (Mi izv1005)  

This article is cited in 1 scientific paper (total in 1 paper)

Torsion and endomorphisms of Abelian varieties over infinite extensions of number fields

Yu. G. Zarhin

Research computer Centre of USSR Academy of Sciences

Abstract: The author studies abelian varieties with infinite torsion in infinite extensions $L$ of a number field $K$ for which the Galois group $\operatorname{Gal}(L/K)$ is a compact $l$-adic Lie group.

Full text: PDF file (795 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 38:3, 647–657

Bibliographic databases:

UDC: 512.7+513.6
MSC: 14K15, 11G10
Received: 27.11.1989

Citation: Yu. G. Zarhin, “Torsion and endomorphisms of Abelian varieties over infinite extensions of number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 55:3 (1991), 658–669; Math. USSR-Izv., 38:3 (1992), 647–657

Citation in format AMSBIB
\Bibitem{Zar91}
\by Yu.~G.~Zarhin
\paper Torsion and endomorphisms of Abelian varieties over infinite extensions of number fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 3
\pages 658--669
\mathnet{http://mi.mathnet.ru/izv1005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1129831}
\zmath{https://zbmath.org/?q=an:0769.14015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..38..647Z}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 38
\issue 3
\pages 647--657
\crossref{https://doi.org/10.1070/IM1992v038n03ABEH002219}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JE94100011}


Linking options:
  • http://mi.mathnet.ru/eng/izv1005
  • http://mi.mathnet.ru/eng/izv/v55/i3/p658

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zarhin Y.G., “Torsion of abelian varieties, Weil classes and cyclotomic extensions”, Mathematical Proceedings of the Cambridge Philosophical Society, 126:Part 1 (1999), 1–15  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:176
    Full text:61
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019